MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Model Number 360-1080-02
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Would not take sample on first try.Drew blank.Dr stated ¿they fire and you get blanks.Happened multiple times with multiple patients.These have occurred on high risk patients who have low platelets/lupus and high risk for bleeds and requiring multiple biopsies." there have been no required medical interventions.
 
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Evaluation summary: a review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.There have been multiple similar complaints reported in the lot.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Common Device Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18691517
Report Number0001625425-2024-00932
Device Sequence Number7271370
Product Code KNW
UDI-Device Identifier00886333224005
UDI-Public(01)00886333224005(17)260314(10)11467419
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number360-1080-02
Device Lot Number11467419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/06/2024
09/04/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date04/04/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown